# SDR AALA202308169733

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 31,306 hours, 4,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  DOOR 3L EMERGENCY EXIT LIGHT DAMAGED. REPLACED EMERGENCY LIGHT AT 3L PER AMM 33-51-00.
